Results 1 to 4 of 4

Thread: side effects going from 10mg to 20mg ????

  1. #1
    Join Date
    Mar 2012
    Posts
    89

    side effects going from 10mg to 20mg ????

    hi ive been on 10 mgs for almost 2 weeks but yesterday i started taking 20mg do you get side effects when going up a dose i didnt have much with 10mg mainly constipation and slight heady feeling/dizzy will i get this again ???? im tempted to go back to 10mg
    im taking it for tension headaches and mild anxiety i take mine at 5pm so as not to feel to tired the next morning i just want them to get in my system and start working
    xx

  2. #2

    Re: side effects going from 10mg to 20mg ????

    I think that whenever you raise a dose there is a feeling of the unknown at least I felt it whenever I increased a dose. I'm now on 150mgs for depression and am coping well on it for the most part. The lower doses are for pain of some kind. It might make you feel a bit dizzy at first but stick with it. I don[t think the constipation is related to the Ami. I take mine when I go to bed as it helps me slee.
    Cathy

  3. #3
    Join Date
    Apr 2012
    Posts
    2,002

    Re: side effects going from 10mg to 20mg ????

    The constipation is related to the Amitriptyline, I take 50mg and have to take laxative in order to go to the toilet. I have taken it in the past in a much higher dose and it had the same effect. It will tell you this in the enclosed leaflet that comes with the medication. The dizzy feeling will wear off, it took me a couple of weeks.
    __________________
    Every blessed day we wake up to the fullness of pristine purity and innocense free from the pain of the past and fear of the future. 'Carlos Santana'

    BobbyDog

  4. #4
    Join Date
    Mar 2012
    Posts
    89

    Re: side effects going from 10mg to 20mg ????

    ive been on 20mg for 3 days now i went back to 10mg the 12.5mg and then 15mg so increased slowly but im still getting daily headaches and really dizzy i started amitriptyline 3 weeks ago this saturday 25th but im just wondering how much long do you think side effects if the dizziness is will last im starting to struggle daily :( ive been told 2/4 weeks the second week into them i felt great but now i seem to be going from bad to worse xx

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Citalopram 10mg?? Bad Side effects?
    By Kendra in forum Citalopram / Celexa
    Replies: 12
    Last Post: 02-03-12, 08:33
  2. Reducing from 20mg to 10mg because of side effects??
    By gjbrph in forum Citalopram / Celexa
    Replies: 1
    Last Post: 09-12-11, 11:10
  3. 20mg- 30mg side effects
    By Rebeccamb in forum Citalopram / Celexa
    Replies: 10
    Last Post: 16-09-11, 13:40
  4. reducing from 10mg to 5mg - side effects
    By mandie in forum Citalopram / Celexa
    Replies: 8
    Last Post: 28-04-08, 16:08
  5. side effects from 10mg to 20mg
    By mandie in forum Citalopram / Celexa
    Replies: 14
    Last Post: 07-04-08, 12:33

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •